On Integrability of Hirota–Kimura Type Discretizations

    2011, Volume 16, Numbers 3-4, pp.  245-289

    Author(s): Petrera M., Pfadler A., Suris Y. B.

    We give an overview of the integrability of the Hirota–Kimura discretizationmethod applied to algebraically completely integrable (a.c.i.) systems with quadratic vector fields. Along with the description of the basic mechanism of integrability (Hirota–Kimura bases), we provide the reader with a fairly complete list of the currently available results for concrete a.c.i. systems.
    Keywords: algebraic integrability, integrable systems, integrable discretizations, birational dynamics
    Citation: Petrera M., Pfadler A., Suris Y. B., On Integrability of Hirota–Kimura Type Discretizations, Regular and Chaotic Dynamics, 2011, Volume 16, Numbers 3-4, pp. 245-289

    Access to the full text on the Springer website